# SDR VNAA2011111800006

- Difficulty date: November 18, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 18,792 hours, 19,351 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE AIRCRAFT WOULD NOT PRESSURIZE AFTER DEPARTURE FROM CLT.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND AFT CARGO DOOR NOT SECURED PROPERLY (DOOR INDICATION DEFERED).  AFT CARGO DOOR HARNESS WAS REMOVED AND REPLACED CLEARING DEFERAL.  TROUBLESHOOTING, REPAIRS, AND OPERATIONAL CHECKS WERE PERFORMED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
